# SDR REXA2019040940421

- Difficulty date: April 4, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 295-331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 26RH FROM FS= 295 TO FS= 331 AT MAIN AVIONICS COMPARTMENT.
STRINGER 26RH FROM FS= 280 TO FS= 331 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01. (LEVEL CORROSION 2)
